MAUDE Adverse Event Report: AMBU A/S SPUR® ADULT RESUSCITATOR; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)

AMBU A/S SPUR® ADULT RESUSCITATOR; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Model Number 520611061
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
During ventilation with nursing and anesthesia, oxygen saturations continued to decline when it was noticed that ambu face mask was attached to where the peep [positive end expiratory pressure] valve attaches.

Brand Name
SPUR® ADULT RESUSCITATOR
Common Device Name
VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Manufacturer (Section D)
AMBU A/S
6721 columbia gateway drive
suite 200
columbia MD 21046
MDR Report Key24230208
Report Number24230208
Device Sequence Number13004621
Product Code BTM
UDI-Device Identifier05707480154074
UDI-Public(01)05707480154074
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/22/2026
Report Date (Section F) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number520611061
Device Catalogue Number520611061
Device Lot Number2000007190
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight75 KG
Date Report Sent to FDA01/22/2026